# SDR AALA20100908LAX01

- Difficulty date: September 8, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- Aircraft time: 55,850 hours, 28,629 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON INITIAL APPROACH TO LAX THE CREW DROPPED THE GEAR AND ALL THREE INDICATORS FOR THE LANDING GEAR SHOWED RED.  SECOND ATTEMPT AT PUTTING THE GEAR DOWN HAD SAME RESULTS AND GO AROUND WAS MADE.  ON THIRD ATTEMPT THE HANDLE WAS PLACED DOWN AND THIS TIME THE NOSE WENT GREEN FOLLOWED A MOMENT LATER BY THE MAINS ALSO GOING GREEN.  REPLACED LANDING GEAR LEVER SWITCH AND PROXIMITY SWITCH ELECTRONIC UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
